# SDR SWAA2023031399450

- Difficulty date: February 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,689 hours, 35,152 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP LOWER SURFACE LOCATED INBOARD SIDE AT LT WING 2023-112680<[01] TOOL USED; CALIPER PN: 500-197-30; SN: B20189526; DUE DATE: 20/DEC/23.;[02] TOOL USED CALIPER PN: 500-464 S/N: B17030933 DUE DATE: 17/OCT/23;[03] TOOL USED: AUDIBLE BOND TESTER; PN: S-3; SN: 064; DUE DATE: 19-JUL-23;[04] TOOL USED: HOTBONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 24-JAN-24; PROSITECTOR 6000 NS3 S/N: 767584 DUE DATE: 02-AUG-23.;[05] TOOL USED: BOND TESTING UNIT; PN:BONDMASTER 600M; SN: 220052310; DUE DATE: 31-OCT-23;[06] REPAIRED OB AFT FLAP LOWER SURFACE LOCATED INBOARD SIDE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW. TOOL USED SCALE P/N: SPX621; S/N: 8340225441; DUE DATE: 20-JUL-23.;[07] TASK COMPLETED. RII COMPLETED.
